The SMAI Journal of Computational Mathematics
The SMAI journal of computational mathematics, Volume 1 (2015) , pp. 1-3.
Published online:
DOI: https://doi.org/10.5802/smai-jcm.1
@article{SMAI-JCM_2015__1__1_0,
     author = {Douglas N. Arnold and Thierry Goudon},
     title = {The SMAI Journal of Computational Mathematics},
     journal = {The SMAI journal of computational mathematics},
     pages = {1--3},
     publisher = {Soci\'et\'e de Math\'ematiques Appliqu\'ees et Industrielles},
     volume = {1},
     year = {2015},
     doi = {10.5802/smai-jcm.1},
     language = {en},
     url = {https://smai-jcm.centre-mersenne.org/articles/10.5802/smai-jcm.1/}
}
Douglas N. Arnold; Thierry Goudon. The SMAI Journal of Computational Mathematics. The SMAI journal of computational mathematics, Volume 1 (2015) , pp. 1-3. doi : 10.5802/smai-jcm.1. https://smai-jcm.centre-mersenne.org/articles/10.5802/smai-jcm.1/